Archive
Volume 5,  Issue 2 ,    February 2014
Thermal Effects on Stokesí Second Problem for Couple Stress Fluid Through A Porous Medium
K. Srinivasa Rao1, B. Rama Bhupal Reddy2 and P. Koteswara Rao3
J. Comp. & Math. Sci. Vol.5 (2), 123 - 131  ( 2014 )   
Visitor# 1317
Abstract       View PDF      

On the Local Property of | N, Pn, αn ; δ|k Summability of A Factored Fourier Series
Chitaranjan Khadanga1 and Shubhra Sharma2
J. Comp. & Math. Sci. Vol.5 (2), 133 - 139  ( 2014 )   
Visitor# 496
Abstract       View PDF      

A Study on Minimum Covering of Invertible Trees
Amutha A.1 and Angel D.2
J. Comp. & Math. Sci. Vol.5 (2), 141 - 149  ( 2014 )   
Visitor# 805
Abstract       View PDF      

Some Fractional Derivative of H-Function in one Variable
Neelam Pandey and Jai Prakash Patel
J. Comp. & Math. Sci. Vol.5 (2), 151 - 154  ( 2014 )   
Visitor# 700
Abstract       View PDF      

A Note on Matrix Summability of an Infinite Series
Chitaranjan Khadanga1, Kiran Mishra2 and Lituranjan Khadanga3
J. Comp. & Math. Sci. Vol.5 (2), 155 - 161  ( 2014 )   
Visitor# 769
Abstract       View PDF      

Structural Characterization of Super Strongly Perfect Graphs on Trees
Mary Jeya Jothi. R1 and Amutha. A2
J. Comp. & Math. Sci. Vol.5 (2), 163 - 270  ( 2014 )   
Visitor# 522
Abstract       View PDF      

K-Clean Rings
M. H. Hosseini
J. Comp. & Math. Sci. Vol.5 (2), 171 - 176  ( 2014 )   
Visitor# 757
Abstract       View PDF      

Development of New Theory of Fuzzy Logic Sets and Fuzziness in Systems
G. P. Chhalotra1, Ghazala Mumtaz Mollick2, A. B. Singh3, Manisha Chhalotra4, Rajendra Kumar Varandani5 and Misbah Qadir6
J. Comp. & Math. Sci. Vol.5 (2), 177 - 189  ( 2014 )   
Visitor# 545
Abstract       View PDF      

Qualitative Behavior Solution of the Dynamic Equation
P. Mohankumar1, A.K. Bhuvaneswari2 and A. Ramesh3
J. Comp. & Math. Sci. Vol.5 (2), 191 - 198  ( 2014 )   
Visitor# 853
Abstract       View PDF      

An Oscillatory behavior for Second Order Delay Difference Equation
P. Mohankumar1 and A. Ramesh2
J. Comp. & Math. Sci. Vol.5 (2), 199 - 203  ( 2014 )   
Visitor# 523
Abstract       View PDF      

Fixed Point Theorem in Dislocated Quasi Metric-Space
Ganesh Kumar Soni
J. Comp. & Math. Sci. Vol.5 (2), 205 - 208  ( 2014 )   
Visitor# 692
Abstract       View PDF      

Recreation of an Agent Based System Performance in an Active and Unforeseen Situation
P. Lokesh Kumar Reddy1, B. Rama Bhupal Reddy2 and S. Rama Krishna3
J. Comp. & Math. Sci. Vol.5 (2), 209 - 217  ( 2014 )   
Visitor# 589
Abstract       View PDF      

On Some New Open Functions in Topological Spaces
R. V. Pattanashetti
J. Comp. & Math. Sci. Vol.5 (2), 219 - 222  ( 2014 )   
Visitor# 823
Abstract       View PDF      

Some Common Fixed Point Menger PM Spaces in Intuitionistic Fuzzy Metric Spaces
A. D. Singh and Ram Milan Singh
J. Comp. & Math. Sci. Vol.5 (2), 223 - 227  ( 2014 )   
Visitor# 623
Abstract       View PDF      

Fixed Point Theorem in Intutionistic Fuzzy Metric Space
A. D. Singh and Ram Milan Singh
J. Comp. & Math. Sci. Vol.5 (2), 229 - 233  ( 2014 )   
Visitor# 730
Abstract       View PDF      

Equitable Total Domination in Graphs
B. Basavanagoud1, V. R. Kulli2 and Vijay V. Teli1
J. Comp. & Math. Sci. Vol.5 (2), 235 - 241  ( 2014 )   
Visitor# 830
Abstract       View PDF      

Prioritization of Handoffs with Inflow Traffic Using Fuzzy Logic
G. M. Mir, A. A. Balkhi and Moinuddin*
J. Comp. & Math. Sci. Vol.5 (2), 243 - 249  ( 2014 )   
Visitor# 585
Abstract       View PDF      

Common Fixed Point for Contractive Operators by a Faster Iterative Process in Real Banach Spaces
M. R. Yadav
J. Comp. & Math. Sci. Vol.5 (2), 251 - 257  ( 2014 )   
Visitor# 479
Abstract       View PDF      

map1 map2 map3